# SDR USAA2011100600025

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 58,830 hours, 39,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32364
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CRACK ON FUSELAGE SKIN AT BS 727G + 6 INCHES, S25L.  REPAIRED FUSELAGE SKIN AT BS 727G + 6 INCHES, S25L IAW EA 103413.
